# SDR DL72W982411

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Overwing Exit
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND INTERNAL OVERWING EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK, EMERGENCY LIGHTS NOW CHECK NORMAL PER M/M.
